The Michigan Mathematical Journal

The theory of motion groups.

Deborah L. Goldsmith

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 28, Issue 1 (1981), 3-17.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002454

Digital Object Identifier
doi:10.1307/mmj/1029002454

Mathematical Reviews number (MathSciNet)
MR600411

Zentralblatt MATH identifier
0462.57007

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Goldsmith, Deborah L. The theory of motion groups. Michigan Math. J. 28 (1981), no. 1, 3--17. doi:10.1307/mmj/1029002454. https://projecteuclid.org/euclid.mmj/1029002454


Export citation